A1 Journal article (refereed)
A note on weakly coupled expanding maps on compact manifolds (1999)


Järvenpää, E. (1999). A note on weakly coupled expanding maps on compact manifolds. Ann. Acad. Sci. Fenn. Math., 24 (2), 511-517.


JYU authors or editors


Publication details

All authors or editors: Järvenpää, Esa

Journal or series: Ann. Acad. Sci. Fenn. Math.

Publication year: 1999

Volume: 24

Issue number: 2

Pages range: 511-517

Publication language: Unknown

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-12-10 at 20:45